Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 24, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the location of the roots of certain types of polynomials
J. L. Walsh.
Trans. Amer. Math. Soc. 24 (1922), 163-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501220
A note on the preceding paper: “On the location of the roots of certain types of polynomials” [Trans. Amer. Math. Soc. 24 (1922), no. 3, 163–180; 1501220] by J. L. Walsh
D. R. Curtiss.
Trans. Amer. Math. Soc. 24 (1922), 181-184
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501221
Determination of all general homogeneous polynomials expressible as determinants whose elements are homogeneous polynomials
H. S. Everett.
Trans. Amer. Math. Soc. 24 (1922), 185-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501222
General vector calculus
James Byrnie Shaw.
Trans. Amer. Math. Soc. 24 (1922), 195-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501223